By Topic

Design of sliding mode control for nonlinear stochastic systems subject to actuator nonlinearity

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $31
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Niu, Y. ; Sch. of Inf. Sci. & Eng., East China Univ. of Sci. & Technol., Shanghai ; Ho, D.W.C.

Sliding mode control for a class of nonlinear Ito stochastic systems with sector nonlinearities and deadzones is concerned. The unmatched nonlinear uncertainties may appear in both the system state and stochastic perturbation. By utilising stochastic Lyapunov theory, sufficient conditions are derived via linear matrix inequalities such that the sliding motion is globally asymptotically stable in probability despite nonlinear uncertainties and actuator nonlinearities. It has been shown that the reachability of the specified switching surface can be ensured. An example illustrating the present method is provided

Published in:

Control Theory and Applications, IEE Proceedings  (Volume:153 ,  Issue: 6 )